Hypergeometric type identities in the p-adic setting and modular forms

Dermot McCarthy, Jenny Fuselier

Research output: Contribution to journalArticle

Abstract

We prove hypergeometric type identities for a function defined in terms of quotients of the p-adic gamma function. We use these identities to prove a supercongruence conjecture of Rodriguez-Villegas between a truncated 4F3 hypergeometric series and the Fourier coefficients of certain weight four modular form.
Original languageEnglish
Pages (from-to)1493-1508
JournalProceedings of the American Mathematical Society
DOIs
StatePublished - Apr 2016

Fingerprint Dive into the research topics of 'Hypergeometric type identities in the p-adic setting and modular forms'. Together they form a unique fingerprint.

  • Cite this